# SDR USAASB00358

- Difficulty date: December 25, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 458 - DURING CLIMB-OUT FROM YYZ, THE RIGHT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CREW EXTENDED AND RETRACTED GEAR TWICE.  THE RED LIGHT EXTINGUISHED UPON GEAR EXTENSION BUT RE-ILLUMINATED WHEN GEAR HANDLE WAS UP AD GEAR RETRACTED.  ALL OTHER LIGHTS WERE EXTINGUISHED.  FLIGHT CONTINUED ON TO CLT WITH REDUCED SPEED AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED CHECK OF RIGHT GEAR INDICATION.  REMOVED AND REPLACED THE RIGHT MLG M986 PRINTED CIRCUIT CARD (P/N 65-58250-29).  INDICATION TESTS NORMAL PER MM 32-61-21.  UNFORTUNATELY, THE RIGHT MAIN LANDING GEAR RED LIGHT ILLUMINATED AGAIN THE FOLLOWING DAY.
